# SDR ASAA0957131

- Difficulty date: December 5, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 13,345 hours, 3,906 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROGRAMMED FMC FOR 22K MAX NO ASSUME TEMP TAKEOFF.  NO SPEED OR CLIMB RESTRAINTS ENTERED IN FMC.  AFTER FLAPS UP AND 250 KTS SELECTED VNAV N1 WENT TO A REDUCED CLIMB VALUE (91.1) INSTEAD OF FULL RATED CLIMB.  N1 SHOULD'VE BEEN 95.5 PERCENT ACCORDING TO FMC.  SELECTED LVL CHG AND GOT SAME RESULT.  UNABLE TO DUPLICATE DISCREPANCY NO HISTORY AND NO INFLT FAULTS LOGGED FOR LT AND RT FMC'S.  FMC PARAMETERS DISCRETE AND PERFORMANCE FACTORS NORMAL.  REF 34 61 0, OK FOR SERVICE.
